• Dealing with side-effects of methylprednisolone

    Asked by verogal on Monday, January 2, 2017

    Dealing with side-effects of methylprednisolone

    as part of his SL-401 trial treatments, my husband takes methylprednisolone (Solu-Medrol). He receives 25 mg for 5 days in a row every 3 weeks. His blood sugar spikes and he becomes extremely anxious and moody. His skin has become thinner and more delicate, while his muscle tone has decreased. The amount was actually cut down from what he received initially, and the trial doctors feel they cannot reduce it. Any suggestions for how to cope with the side-effects?

    1 Answer from the Community

    • Songwriter's Avatar
      Songwriter

      I took Decadron during Radiation and had the same side effects. It does help tumors and lymph nodes. I had a huge lymph on my neck and took just 8 mg. for 2 weeks and it disappeared...My legs became very week and I had PT and used a walker....eventually without a walker and can drive my car....Cancer is the gift that keeps giving.....lol

      about 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more leukemia questions.  Also, don't forget to check out our Leukemia page.